# SDR USAA2013071600012

- Difficulty date: June 25, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 42,203 hours, 15,319 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725148200051
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON LT WING LOWER FUEL ACCESS PANEL 540AB BETWEEN WS 700 - 1406 & BETWEEN RIBS 2 & 3.  REPLACED LT WING LOWER FUEL ACCESS PANEL 540AB IAW AMM 57-27-12-400-001-A.
